Open Access System for Information Sharing

Login Library

 

Article
Cited 1 time in webofscience Cited 1 time in scopus
Metadata Downloads

Computing a geodesic two-center of points in a simple polygon

Title
Computing a geodesic two-center of points in a simple polygon
Authors
Oh, E.Bae, S.W.Ahn, H.-K.
Date Issued
Sep-2019
Publisher
ELSEVIER SCIENCE BV
Abstract
Given a simple polygon P with n vertices and a set Q of m points in P. we consider the geodesic k-center problem where we want to find k points, called centers, in P to minimize the maximum geodesic distance of any point of Q to its closest center. In this paper, we focus on the case of k = 2 and present an O (m(n + m) log(3) (n + m))-time algorithm for computing an optimal 2-center of Q with respect to the geodesic distance in P. (C) 2019 Elsevier B.V. All rights reserved.
URI
http://oasis.postech.ac.kr/handle/2014.oak/100367
ISSN
0925-7721
Article Type
Article
Citation
COMPUTATIONAL GEOMETRY-THEORY AND APPLICATIONS, vol. 82, page. 45 - 59, 2019-09
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

 AHN, HEE KAP
Dept of Computer Science & Enginrg
Read more

Views & Downloads

Browse